The power of Nurofen Cold and Flu with Decongestant provides fast effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness including:
Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 - 6 hours as necessary (maximum 6 tablets in 24).
DO NOT USE IF:
UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:
Ibuprofen 200mg Phenylephrine Hydrochloride 5mg
Need Customer Service? Call 0800 000 980 or email email@example.com anytime!